# SDR R61A201708080598

- Difficulty date: August 1, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 24,944 hours, 19,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 17061041402
- Condition: Corroded
- Location: Frames 90-91
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RT AFT INTERCOSTAL CORRODED AT FRAMES 90 - 91. REPAIRED IAW ETD2017-170-065844.
